%% -*-BibTeX-*-


@Article{Ulbrich03,
  author       = "Stefan Ulbrich",
  title        = "Adjoint-based derivative computations for the optimal control of discontinuous solutions of hyperbolic conservation laws",
  journal      = "Systems Control Lett.",
  volume       = "48",
  number       = "3-4",
  pages        = "313--328",
  year         = "2003",
  CODEN        = "SCLEDC",
  ISSN         = "0167-6911",
  MRclass      = "49K20 (35L60 49M05)",
  MRnumber     = "MR2020647 (2005g:49042)",
  note         = "Optimization and control of distributed systems",
  fjournal     = "Systems \& Control Letters",
}